Volume 9, Number 1

Articles in the Issue:

Review Article:
Mei-qing Zhang and Meng-zhao Qin
A Note On Convergence Of Symplectic Schemes For Hamiltonian Systems
J. Comp. Math., 9 (1991), pp. 1-4. Abstract
pdf
Full Article

Long-ji Tang
Estimate Of Condition Number For Some Discrete Ill-Posed Equations
J. Comp. Math., 9 (1991), pp. 5-8. Abstract
pdf
Full Article

Kai-tai Fang and Yuan Wang
A Sequential Algorithm For Solving A System Of Nonlinear Equations
J. Comp. Math., 9 (1991), pp. 9-16. Abstract
pdf
Full Article

Sheng Zhang and Hong-ci Huang
Multigerid Multi-Level Domain Decomposition
J. Comp. Math., 9 (1991), pp. 17-27. Abstract
pdf
Full Article

Bai-nian Lu
An Unconditionally Stable Difference Approximation For A Class Of Nonlinear Dispersive Equations
J. Comp. Math., 9 (1991), pp. 28-32. Abstract
pdf
Full Article

Ming-kui Chen and Hao Lu
A Parallel Algorithm For Toeplitz Triangular Matrices
J. Comp. Math., 9 (1991), pp. 33-40. Abstract
pdf
Full Article

Ming-sheng Du
On Stability And Convergence Of The Finite Difference Methods For The Nonlinear Pseudo-Parabolic System
J. Comp. Math., 9 (1991), pp. 41-56. Abstract
pdf
Full Article

Ben-yu Guo
A Spectral-Difference Scheme For Three-Dimensional Vorticity Equations With Single Periodical Boundary Condition
J. Comp. Math., 9 (1991), pp. 57-73. Abstract
pdf
Full Article

Tao Lu, Tsi-min Shih and Chin-bo Liem
Two Synchronous Parallel Algorithms For Partial Differential Equations
J. Comp. Math., 9 (1991), pp. 74-85. Abstract
pdf
Full Article

Kong Feng and Dao-liu Wang
Symplectic Difference Schemes For Hamiltonian Systems In General Symplectic Structure
J. Comp. Math., 9 (1991), pp. 86-96. Abstract
pdf
Full Article